Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On monotone convergence to solutions of $ u\sp{'} =g(u,\,t)$


Author: Richard Bellman
Journal: Proc. Amer. Math. Soc. 8 (1957), 1007-1009
MSC: Primary 34.00
DOI: https://doi.org/10.1090/S0002-9939-1957-0095995-7
MathSciNet review: 0095995
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, Functional equations in the theory of dynamic programming, V, Positivity and quasi-linearity, Proc. Nat. Acad. Sci. U.S.A. vol. 41 (1955) pp. 743-746. MR 0074693 (17:632b)
  • [2] R. Bellman, I. Glicksberg, and O. Gross, On some variational problems occurring in the theory of dynamic programming, Rend. Circ. Mat. Palermo vol. III (1954) pp. 1-35. MR 0070076 (16:1127f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0095995-7
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society